# SDR DALA2024020701675

- Difficulty date: January 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 10,302 hours, 1,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:601 / MYCABIN TEXT: FRC335201601 AFT OF FLIGHT DECK DOOR LUMINESCENT LIGHTING STRIP DETACHED FROM FLOOR / INTERIOR. INSTALLED FPEEPMS STRIP AT GALLEY AFT OF COCKPIT DOOR. REF A350 33-51. THIS CLEARS MEL+PLACARD REMOVED. (LP# 0143882)
